Risperdal hunger

Common Questions and Answers about Risperdal hunger

risperdal

I was put on risperdal and I already don't want to take it anymore. I have the following side effects from it: fatigue, constipation, and I sleep long hours maybe 12. I want to know if the constipation goes away and how long does it take for the body to het used to the medication. I've read many reports to not stop medications. I'm just learning about schizophrenia but from what I read it's forever.
Off and on for the last several months, I keep waking up ravenously hungry in the middle of the night around 1-3 AM or waking up very early (5 - 6 AM) starving. The hunger is so intense that I cannot sleep unless I get up to eat something. It's a hunger feeling unlike any I normally feel when hungry. Once I eat, I go back to bed and take forever to finally doze off. Even if I try to eat something prior to bedtime (usually around 10-10:30), it doesnt matter.
I have been on Risperdal Consta for 10 months with awful side effects. Suicidal thoughts, inability to wake up, restlessness, intranquility, lactating, impotence, loss of concentration, general unhappiness. It's now 8 weeks and it seems that except for the sleepiness and hunger that I no longer have, the rest of the side effects are still there. Does anybody know how long it takes to regain the normal state of mind? Can this be irreversible?
BUT this third one I take at night is Risperidone which is the substitute of Risperdal. Can someone PLEASE tell me what Risperdal/Risperidone is for? My doctors were sort of unclear about it and since I was more concerned with getting out of the mental hospital I was in, I forgot to ask them to repeat themselves. Next question, once again, about the Risperidone. Is there any way possible to cut the hunger side-effects? Or any tips to battle the nausea that it causes?
It is interesting that they started him on Risperdal instead of a stimulant med. Risperdal is a great med for bipolar - especially dysphoric manias and/or mixed states instead of euphoric manias. So I am guessing that early on they might have been having trouble figuring out if he had Bipolar or ADHD? At any rate, that is a tough combination for a child to have - and perhaps even harder on the parent. The problem is that both areas need to be treated.
I am having all the symptoms. Horrid heartburn, nausea, sudden hunger, have to urine constantly, constipation, fatigue but can not rest because pressure on my stomach at night. I had the IUD about a year ago and then had a procedure called leap. Got an infection from the IUD. All my HPT come back negative. I occasionally get cramps but for the most part, i dont feel like my period is starting. What are the chances I am still pregnant? Also, What else could be giving me these symptoms?
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, uncontrolled muscle movements, feeling light-headed, blurred vision, eye pain, increased thirst and urination, excessive hunger, fruity breath odor, weakness, nausea and vomiting. You may have thoughts about suicide when you first start taking an antidepressant, especially if you are younger than 24 years old.
someone you trust there are a lot of good meds out there that you dont even notice your taking them risperdal is a good one and so is lithium both address bipolar issues and you really dont even know your on them...I feel nothing from them I just notice I dont deal with the depression or the manaia's treating bipolar with antidepressant is not always a good way to go I have been down this road and you can wind up going off on the high side real eazy if there not monitored closely ...
I didn't feel any hunger anymore. I became kind of inhuman. When I became hungry again, my stomach actually felt like recovering! and I had the mental/emotional ability to do so, and to handle the feeling of "betraying myself" and identifying it as false. In my case it WAS the eating that gained me the pounds, not just ingesting the pill...
But what I didnt realize until I stopped taking the Topamax after the 4th week was that the Topamax had not only been the cause of the nasty tasting soda, which was the only true negative side effect i have had, lol, It took away that need for me to be putting things in my mouth, not necessarily the hunger, because I was never really hungry. I never had a chance to be hungry. I was always eating something, and topomax took away that habit. Im on my second try with Topamax.
MedHelp Health Answers